# SDR MWEA98878

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 3961005101
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE LEFT ENGINE OIL PRESSURE WENT INTO THE YELLOW ON TAKEOFF ROLL.  MTC REMOVED AND REPLACED THE LEFT OIL PRESSURE INDICATOR.
